View Full Version : Vyvanse wierd reaction?


1t3sty0u12
03-08-17, 03:21 PM
I had a really weird experience yesterday, So I usually take my vyvanse as prescribed 20mg in the morning and 20m later on in the day and I have been for about a month now. However yesterday I decided to take a 20mg and have a coffee right about the time that my vyvanse started to kick in (bad decision).
Anyway so I felt it kicking in and I felt relaxed at first but all of a sudden I started feeling light headed , dizzy and nauseous, I could not think at all it was like my brain was in more of a fog then it already was. I decided to try and relax but I couldnt, the whole day I had a terrible headache and I felt beyond out of it. I was really tired but I couldnt go to sleep, so I decided to have a smoke to relax but it didn't help. The next day I took my 20mg and it didn't help at all.. I was still confused with a bad headache and I feel really out of it and beyond depressed.. did I do damage to my brain? what could it be?

* it was my first time ever drinking coffee right when the medication kicks in, I usually drink coffee about 3-4 hours after the medication so it prolongs the effect of keeping me awake or else I will just pass out.Has this happened to anyone else?

PhilipL
03-08-17, 11:53 PM
I had a really weird experience yesterday, So I usually take my vyvanse as prescribed 20mg in the morning and 20m later on in the day and I have been for about a month now. However yesterday I decided to take a 20mg and have a coffee right about the time that my vyvanse started to kick in (bad decision).
Anyway so I felt it kicking in and I felt relaxed at first but all of a sudden I started feeling light headed , dizzy and nauseous, I could not think at all it was like my brain was in more of a fog then it already was. I decided to try and relax but I couldnt, the whole day I had a terrible headache and I felt beyond out of it. I was really tired but I couldnt go to sleep, so I decided to have a smoke to relax but it didn't help. The next day I took my 20mg and it didn't help at all.. I was still confused with a bad headache and I feel really out of it and beyond depressed.. did I do damage to my brain? what could it be?

* it was my first time ever drinking coffee right when the medication kicks in, I usually drink coffee about 3-4 hours after the medication so it prolongs the effect of keeping me awake or else I will just pass out.Has this happened to anyone else?
I take my Vyvanse with multiple coffees every morning. I tend not to have problems unless I get dehydrated as well, then I have that lethargy, lack of focus, mental fogginess, feeling lightheaded, etc.. I know coffee + Vyvanse are both diuretics. You may just be a bit low on water right now. Sorry I couldn't be of more help, but keep us updated :)

1t3sty0u12
03-09-17, 05:35 PM
update: 2nd day after, I did not take medication and I am really sick

dvdnvwls
03-10-17, 02:28 AM
For you at that time, the combination of Vyvanse and coffee was obviously far too much. It's not complicated, there are no potions or secret handshakes - just don't drink the coffee.

You haven't done any permanent damage. Just stopping is enough to reverse the effects.